# SDR USAA2009052791298

- Difficulty date: May 9, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6191227 - CRACK ON PRESSURE PANEL AT FR36, Y1292. REPAIRED PRESSURE PANEL AT FR36, Y1292 IAW US AIRWAYS ENGINEERING CARD M2C53306.
